# SDR CA060731022

- Difficulty date: July 20, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FOLLOWING TAKEOFF THE ENGINE EMITTED A NOISE ACCOMPANIED BY AN UNCOMMANDED REDUCTION IN POWER. THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060731022)
